# SDR DALA1161941708

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 43,660 hours, 11,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 21A-31A ARE INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR ON THE EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
